# SDR YENA20160604541

- Difficulty date: June 4, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N565JB
- Make and model: Airbus A320-232
- Aircraft serial: 2031
- Aircraft time: 52,612 hours, 18,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, CORROSION WAS FOUND ON FWD WET AREA FLOOR SUPPORT FRAME 16, STR 23L, Y 503.  R & R FLOOR SUPPORT IAW SRM 51-42-11.
